MAUDE Adverse Event Report: US SURGICAL PUERTO RICO PREMIUM SURGICLIP; CLIP, IMPLANTABLE

US SURGICAL PUERTO RICO PREMIUM SURGICLIP; CLIP, IMPLANTABLE
Model Number 134031
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after firing the device, the clip cut a vessel and it was bleeding.Surgeon sutured the vessel to stop bleeding.

Brand Name
PREMIUM SURGICLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key14593632
Report Number2647580-2022-01868
Device Sequence Number2095987
Product Code FZP
UDI-Device Identifier20884521057521
UDI-Public20884521057521
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K143644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number134031
Device Catalogue Number134031
Device Lot NumberP0E0249Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date06/03/2022
Date Device Manufactured05/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown